# SDR ASOA201100030

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FWD SEAT TRACK SEGMENTS ARE CORRODED.  REMOVED 1 EA LT & RT FWD FLOOR SEAT TRACK SEGMENTS DUE TO CORROSION IAW AMM 53-01-11-000-802, STEPS 3B1-3B3.  INSTALLED NEW LT & RT FWD FLOOR SEAT TRACK SEGMENTS IAW AMM 53-01-11-420-001, STEPS 3B1-3B8.
